Update on meds increase

Hi as you know i increased my meds myself and when i went to doctor he agreed with me and wrote a,script for the extra..i feel great and iv even lost 11lb ,the only thing still bothering me is the hairloss,it just hasn't eased off...any ideas or suggestions..i even walked into boots,and asked about there hair loss progeame but its only for men

5 Replies

oldestnewest
  • Hair loss/thinning is quite common in hypo. I myself have had alopecia areata and found this shampoo helpful. One can be prescribed by GP and another version over the counter. You can also purchase from Amazon Affiliate:-

    healthunlocked.com/thyroidu...

    I didn't find this shampoo until 8 weeks after hair began to fall but used it for 4 weeks (maximum use at a time) and the remaining hair didn't fall. I have been bald before. The instructions are very clear and don't be tempted to vary.

    hairlosstalk.com/hair-loss-...

    PS the dermatologist gave me a product but all it did was give me a severe painful head.

  • Thanks ill make doctors,Appointment..this new one is,so much better than my old one.

  • Audrey, I found hair and skin shedding to be the very last things to improve and it took several months after I was optimally medicated. Shedding seems normal now but hair hasn't thickened up yet. Members have recommended Biotin and evening primrose oil but results are slow, anything up to a year.

  • Luckily iv still got hair and plenty of it but when i eun my fingers through lots comes,away..i want to try sort it before it goes to far..

  • Audrey, I understand. I found it revolting and reluctantly brushed and washed my hair as I was frightened it would make it worse. Try not to overload your hair with product to make it look fuller as it will make it worse. Use the HU Search function to look for hairloss, hair thinning etc as there have been many posts on the subject.

You may also like...